# SDR CALA2018021900689

- Difficulty date: February 19, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 45,373 hours, 15,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Fa Control Panel
- Part time: 45,369 hours, 15,911 cycles
- Component: Control Panel
- Component part number: 285A17102
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA PANEL EMERGENCY EXIT LIGHT ON SWITCH COVER IS BROKEN. REPLACED AFT ATT LIGHTING SW PANEL, TESTED OK.
